Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Adverse Reaction To Pmma

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Using PMMA in the forehead

Dear Dr. Pierone,Do you know whether PMMA may be used to correct fat loss in the forehead? To be clear, I am talking about the forehead proper -- the area above the nose and eyebrows, not about the temples. I understand that Dr. Casavantes in...
Gerald Pierone, M.D.

Response from Gerald Pierone, M.D.

AIDS Research and Treatment Center of the Treasure Coast
Hello and thanks for posting. Yes, PMMA may be used to correct fat loss in the forehead proper. The skin over the forehead is not too thin for filler use. There is less subcutaneous tissue in the forehead region compared with other areas of the... Read more »

Adverse Reaction to Topical Testosterone

My doctor had prescribed a topical testosterone product for me as my free testosterone levels were... Read more »

adverse reaction to HIV meds

On 2-5-03 the doctor I was working with stuck me with an HIV+ needle. The doctors I was sent to... Read more »
Articles
TheBodyPRO.com

The 3rd International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV

The Body Covers: The 3rd International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV Athenaeum Inter-Continental, Athens, Greece October 23-26, 2001 The Body's Conference Summaries Other Reports and Articles Graeme Moyle,... Read more »
TheBodyPRO.com

The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV

The Body Covers: The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV San Diego, California September 22-25, 2002 Overview of the 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in... Read more »
TheBodyPRO.com

The 2nd International Workshop on Adverse Drug Reactions and Lipodystrophy

--> The Body Covers: The 2nd International Workshop on Adverse Drug Reactions and Lipodystrophy Toronto, Canada September 13-15, 2000 Conference Summaries Related Articles and Reports Pablo Tebas, M.D. Recent years have seen... Read more »
U.S. Food and Drug Administration

FDA-Led Research Team Discovers an Autoimmune Mechanism for Serious Drug-Induced Adverse Reactions

A team of researchers led by the U.S. Food and Drug Administration has discovered a new mechanism for identifying and understanding drug-related autoimmune reactions. In an article available online today in the journal AIDS , the team found that... Read more »
Connect With Others

Horrible Allergic Reaction to Atripla

Posted by MikeInPhilly2, 1 Reply
Hello All,

I was diagnosed HIV + on July 5th, 2011.

My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.

I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »

my strange reaction

Posted by midwestguy143, 2 Replies
I tested positive on March 24, 2009. The thing that surprised me, and my friends was my reaction -- none really. Just something else in my life. I had lost my job many months ago, and with the job market being so tough, I've gotten used to the... Read more »

allergic reactions

Posted by TRex, 2 Replies
Has anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with another... Read more »

antibiotic reaction

Posted by princealbert
After one week on augmentin, a pick line and beginning IV antibiotics (only one dose), I had a horrible drug reaction.
But four days later, I still walk around itchy and red, feeling like I just rolled around in poison ivy.
Has anyone else had a bad... Read more »